# SDR 9611259604

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 113317
- Condition: Bent
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MAIN CABIN DOOR EVACUATION SLIDE GIRT BAR BENT AND DIFFICULT TO ENGAGE.  REPLACED SLIDE.
